# SDR AALA20110624AFW01

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 93,106 hours, 18,349 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE LEFT PYLON FORWARD UPPER SPAR WEB COMMON TO THE INTEGRATED DRIVE GENERATOR POWER FEEDER CABLE PASS THROUGH.  REPAIRED UPPER SPAR WEB PER EA B767-54-017641.
